This Anxiety side effect was reported by a consumer or non-health professional from UNITED STATES. A 47-year-old patient (weight:NA) experienced the following symptoms/conditions: sensitivity of teeth. The patient was prescribed Sensodyne-f (dosage: NA), which was started on NS. Concurrently used drugs: NA. When starting to take Sensodyne-f the consumer reported the following symptoms:
Exercise Tolerance Decreased
These side effects may potentially be related to Sensodyne-f.
and was treated with Sensodyne-f. The patient presented the following health conditions:
Difficulty In Walking
Exercise Tolerance Decreased
. Sensodyne-f dosage: NA. Additional drugs used at the same time: NA.
Sensodyne Anxiety Causes and Reviews
Fear and Anxiety are part of life. You may feel anxious before you take a test or walk down a dark street. This kind of Anxiety is useful - it can make you more alert or careful. It usually ends soon after you are out of the situation that caused it. But for millions of people in the United States, the Anxiety does not go away, and gets worse over time. They may have chest pains or nightmares. They may even be afraid to leave home. These people have Anxiety disorders. Types include
Post-traumatic stress disorder
Generalized Anxiety disorder
Treatment can involve medicines, therapy or both.
NIH: National Institute of Mental Health
Sensodyne Anxiety Reviews
Tue, 29 Mar 2011
I used it for months and was experiencing Anxiety and felt otherwise emotionally dull, tiredand not at all like myself. Within days of stopping Sensodyne I began to feel like myself again. It was the only thing that I had changed and I am so glad I stopped. Now I just need to find something to halp my tooth sensitivity.
Tue, 20 Mar 2012
I am also experiencing problems with gum and possibly tooth sensitivity since using this product. Before using the product I did not have sensitive teeth. Parts of my gum are red, I have experienced bleeding, also Anxiety (this seems to be a side-effect but I could simply be anxious about my gums). Seems something is not agreeing with me! In defence of the product, none of my family have such issues, so perhaps all mouths are different!
Mon, 18 Jan 2010
I bought a travel size tube of Sensodyne-F Whitening and used it at my hotel before heading out. Within 2 minutes I felt abnormal. My asthma kicked in, Anxiety, dizziness, and to an extent panic. I looked up the ingredients and came across this website. I usually use Sensodyne Pronamel at home and now wonder if this has been a contributing factor to the change in my health over the last few years. An interesting note, I bought my daughter a tube of Sensodyne for children at Christmas. She has been hyperactive ever since. We will no longer use these products, and see if our symptoms subside.
Wed, 03 Mar 2010
I just had the worst week of my life! I started using Sensodyne toothpaste about two weeks ago. This past week I expierenced severe diziness, lightheadness, blurred vision, Anxiety like hell, and numbness in face like i had been given novicane and numbness in hands.I was seen by two urgent care doctors and then finally went to ER. I had CT scan of my head EKG Blood testall completed to makesure there wasnt something serious. All test came back ok soI looked from my diet to cosmetics and was trying to figure out what i was doing different. I stopped using Sensodyne and symptoms cleared within two days. I never would thought toothpaste could have done this but got to this site and saw that it can. I am posting so someone else that may expierence something like this can see this toothpaste can cause this. I felt mentally unstable and abnormal. There is something in this product that didnt settle well with me and most probably causing harm to the ones using it and not seeing any side effects. I am going to back to my safe Crest!I
Sun, 15 May 2011
Okay. I knew that I wasn't crazy. I have been feeling very weird ever sense I started using Sensodyne. My Anxiety has been up and I have felt on the verge of a panic attack.
Sat, 22 Oct 2011
I first used Sensodyne last year and after a few days the pain from my teeth was gone. The only problem was that the skin on the inside of my mouth would peel constantly. I started developing sores under the skin in my left cheek. Explained this to my dentist and he recommended discontinuing the use of Sensodyne. I did and the problems went away after about three weeks. In January, 2011, like an idiot I decided to use Sensodyne again because of the tooth pain. The skin started peeling again and the sores came back. It has now been 10 months since I stopped using Sensodyne and I've seen little to no improvement in the sores. This has caused terrible Anxiety especially considering I'm trying to finish my undergrad studies. Thanks a lot Sensodyne, I'd tell ya where to go, but I'll keep this civil. DO NOT USE SENSODYNE!!!